Publicado

1987-07-01

A theorem on the optimal allocation of effort

Palabras clave:


Symmetric linear, theorem (es)

Descargas

Autores/as

  • Bernard Grofman University of California
  • Guillermo Owen Naval Posgraduate School

A limited time budget is to be allocated to several tasks, so as to maximize the probability that a majority of these tasks will be performed correctly. It is shown that in the symmetric linear case, it is optimal to allocate time equally among k of the tasks, where k is at least a majority, but may be more, depending on the actual time available. In particular, time is allocated to all tasks if there is little time available, but to only a majority of the tasks if the available amount of time is  reasonably large:

 

Cómo citar

APA

Grofman, B., & Owen, G. (1987). A theorem on the optimal allocation of effort. Revista Colombiana de Matemáticas, 21(2-4), 201–212. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/33032

ACM

[1]
Grofman, B. y Owen, G. 1987. A theorem on the optimal allocation of effort. Revista Colombiana de Matemáticas. 21, 2-4 (jul. 1987), 201–212.

ACS

(1)
Grofman, B.; Owen, G. A theorem on the optimal allocation of effort. rev.colomb.mat 1987, 21, 201-212.

ABNT

GROFMAN, B.; OWEN, G. A theorem on the optimal allocation of effort. Revista Colombiana de Matemáticas, [S. l.], v. 21, n. 2-4, p. 201–212, 1987. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33032. Acesso em: 18 may. 2022.

Chicago

Grofman, Bernard, y Guillermo Owen. 1987. «A theorem on the optimal allocation of effort». Revista Colombiana De Matemáticas 21 (2-4):201-12. https://revistas.unal.edu.co/index.php/recolma/article/view/33032.

Harvard

Grofman, B. y Owen, G. (1987) «A theorem on the optimal allocation of effort», Revista Colombiana de Matemáticas, 21(2-4), pp. 201–212. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33032 (Accedido: 18mayo2022).

IEEE

[1]
B. Grofman y G. Owen, «A theorem on the optimal allocation of effort», rev.colomb.mat, vol. 21, n.º 2-4, pp. 201–212, jul. 1987.

MLA

Grofman, B., y G. Owen. «A theorem on the optimal allocation of effort». Revista Colombiana de Matemáticas, vol. 21, n.º 2-4, julio de 1987, pp. 201-12, https://revistas.unal.edu.co/index.php/recolma/article/view/33032.

Turabian

Grofman, Bernard, y Guillermo Owen. «A theorem on the optimal allocation of effort». Revista Colombiana de Matemáticas 21, no. 2-4 (julio 1, 1987): 201–212. Accedido mayo 18, 2022. https://revistas.unal.edu.co/index.php/recolma/article/view/33032.

Vancouver

1.
Grofman B, Owen G. A theorem on the optimal allocation of effort. rev.colomb.mat [Internet]. 1 de julio de 1987 [citado 18 de mayo de 2022];21(2-4):201-12. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33032

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

91